Alert archive / Kansas / Red Flag Warnings in 2025

Red Flag Warning 4, NWS Topeka, KS

March 15, 20256 counties in Kansas

NWS Topeka, KS issued this red flag warning at Mar 15, 2025, 2:59 AM CDT for 6 counties in Kansas. It took effect at Mar 15, 2025, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2025, 2:59 AM CDT (07:59 UTC)
In effect from
Mar 15, 2025, 1:00 PM CDT
Expired
Mar 15, 2025, 8:00 PM CDT
In force
7 hr
Issued by
NWS Topeka, KS

Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Ottawa County, KS, Republic County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 110 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3309 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

864 
WWUS83 KTOP 150759
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
259 AM CDT Sat Mar 15 2025


KSZ008-009-020-021-034-035-152015-
/O.NEW.KTOP.FW.W.0004.250315T1800Z-250316T0100Z/
Republic-Washington-Cloud-Clay-Ottawa-Dickinson-
259 AM CDT Sat Mar 15 2025

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR LOW RELATIVE HUMIDITIES, HIGH FUEL LOADING 
AND GUSTY WINDS...

The National Weather Service in Topeka has issued a Red Flag
Warning for parts of northcentral Kansas for low RH values, dry
and ample fuels and gusty winds, which is in effect from 1 PM 
this afternoon to 8 PM CDT this evening.

* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 020 Cloud, Fire Weather 
  Zone 021 Clay, Fire Weather Zone 034 Ottawa and Fire Weather 
  Zone 035 Dickinson.

* TIMING...From 1 PM this afternoon to 8 PM CDT this evening.

* WINDS...North 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 17 percent.

* TEMPERATURES...Up to 55.

* LIGHTNING...

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Griesemer
3 follow-up statements
229 
WWUS83 KTOP 151822
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
122 PM CDT Sat Mar 15 2025

KSZ008-009-020-021-034-035-160100-
/O.CON.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/
Republic-Washington-Cloud-Clay-Ottawa-Dickinson-
122 PM CDT Sat Mar 15 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR PARTS OF
NORTH CENTRAL KANSAS...

* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 020 Cloud, Fire Weather 
  Zone 021 Clay, Fire Weather Zone 034 Ottawa and Fire Weather 
  Zone 035 Dickinson.

* TIMING...Until 8 PM CDT this evening.

* WINDS...North 20 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* TEMPERATURES...Up to 55.

* IMPACTS...Any fire that develops will catch and spread quickly.
  Outdoor burning should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
054 
WWUS83 KTOP 151941
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
241 PM CDT Sat Mar 15 2025

KSZ035-160345-
/O.NEW.KTOP.FW.A.0003.250317T1700Z-250318T0100Z/
/O.CON.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/
Dickinson-
241 PM CDT Sat Mar 15 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR DICKINSON
COUNTY...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH 
MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
DICKINSON COUNTY...

The National Weather Service in Topeka has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in 
effect from Monday afternoon through Monday evening.

* AFFECTED AREA...Fire Weather Zone 035 Dickinson.

* TIMING...For the Red Flag Warning, until 8 PM CDT this 
  evening. For the Fire Weather Watch, from Monday afternoon 
  through Monday evening.

* WINDS...This afternoon: Northwest to North winds 20 to 25 MPH
  with gusts up to 35 mph. For Monday: Southwest 15 to 25 mph 
  with gusts up to 35 mph.

* RELATIVE HUMIDITY...This afternoon: around 20 percent. For 
  Monday: as low as 15 percent.

* TEMPERATURES...This afternoon's highs around 55. Afternoon temps
  on Monday in the middle 70s.

* IMPACTS...Any fire that develops will catch and spread quickly.
  Outdoor burning should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ008-009-020-021-034-160100-
/O.CON.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/
Republic-Washington-Cloud-Clay-Ottawa-
241 PM CDT Sat Mar 15 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR NORTH
CENTRAL KANSAS...

* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 020 Cloud, Fire Weather 
  Zone 021 Clay and Fire Weather Zone 034 Ottawa.

* TIMING...Until 8 PM CDT this evening.

* WINDS...North 20 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* TEMPERATURES...Up to 54.

* IMPACTS...Any fire that develops will catch and spread quickly.
  Outdoor burning should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ012-022>024-026-036>040-054>056-058-059-160345-
/O.NEW.KTOP.FW.A.0003.250317T1700Z-250318T0100Z/
Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary-Morris-Wabaunsee-
Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
241 PM CDT Sat Mar 15 2025

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR 
PARTS OF NORTHEAST AND EAST CENTRAL KANSAS...

The National Weather Service in Topeka has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in 
effect from Monday afternoon through Monday evening.

* AFFECTED AREA...Fire Weather Zone 012 Brown, Fire Weather Zone 
  022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather 
  Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire 
  Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire 
  Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, 
  Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, 
  Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, 
  Fire Weather Zone 058 Coffey and Fire Weather Zone 059 
  Anderson.

* TIMING...From Monday afternoon through Monday evening.

* WINDS...South 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...Between 15 and 25 percent.

* TEMPERATURES...in the middle 70s.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
852 
WWUS83 KTOP 160101
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
801 PM CDT Sat Mar 15 2025


KSZ035-161015-
/O.EXP.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/
/O.CON.KTOP.FW.A.0003.250317T1700Z-250318T0100Z/
Dickinson-
801 PM CDT Sat Mar 15 2025

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY 
FOR DICKINSON COUNTY... 

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR STRONG 
NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR DICKINSON
COUNTY...

* AFFECTED AREA...Fire Weather Zone 035 Dickinson.

* TIMING...From Monday afternoon through Monday evening.

* WINDS...Southwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* TEMPERATURES...Up to 75.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ008-009-020-021-034-160215-
/O.EXP.KTOP.FW.W.0004.000000T0000Z-250316T0100Z/
Republic-Washington-Cloud-Clay-Ottawa-
801 PM CDT Sat Mar 15 2025

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR 
GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR NORTH
CENTRAL KANSAS...

Relative humidity will improve above 30 percent with winds
diminishing this evening.

$$

KSZ012-022>024-026-036>040-054>056-058-059-161015-
/O.CON.KTOP.FW.A.0003.250317T1700Z-250318T0100Z/
Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary-Morris-Wabaunsee-
Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
801 PM CDT Sat Mar 15 2025

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY 
FOR PARTS OF NORTHEAST AND EAST CENTRAL KANSAS...

* AFFECTED AREA...Fire Weather Zone 012 Brown, Fire Weather Zone 
  022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather 
  Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire 
  Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire 
  Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, 
  Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, 
  Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, 
  Fire Weather Zone 058 Coffey and Fire Weather Zone 059 
  Anderson.

* TIMING...From Monday afternoon through Monday evening.

* WINDS...South 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 18 percent.

* TEMPERATURES...Up to 76.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Mar 15, 12:40 AM CDT, 2 hours 19 minutes earlier. Its key messages:

  • High Winds, Thunderstorms, and Fire Danger will persist through this afternoon.
  • Elevated fire danger is forecast for Saturday through Monday.
  • There is a 30% to 60% chance for rain and snow late Tuesday night and Wednesday.
Area forecast discussion, Mar 15, 12:40 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1240 AM CDT Sat Mar 15 2025

.KEY MESSAGES...

- High Winds, Thunderstorms, and Fire Danger will persist
  through this afternoon.

- Elevated fire danger is forecast for Saturday through Monday.

- There is a 30% to 60% chance for rain and snow late Tuesday
  night and Wednesday.

&&

.DISCUSSION...
Issued at 240 PM CDT Fri Mar 14 2025

19Z water vapor imagery showed the the upper low over south central
KS with the surface low across northwest KS. Surface obs showed low
level moisture return was confined to far eastern KS and the CU
field on satellite seems to highlight this moisture return. Of note
is the suppression of CU within the band of dust lofted by the
strong winds.

There is little change to the forecast. Strong winds look to impact
eastern KS through the afternoon and dewpoints in the teens across
south central KS look to rotate through east central KS causing very
low RH values as the winds are at their strongest. So the wind
advisory, high wind warning and red flag warning continue unchanged.
The risk for severe weather looks to lift north of the area by 5pm
as the dry slot works its way into eastern KS. And winds should
gradually diminish this evening as the boundary layer begins to cool
and mixing becomes less intense. There is some concern for winds to
remain strong across north central KS this evening where there is no
advisory. Sustained speeds are forecast to be 20 to 30 MPH and gusts
of 45 MPH. But the HRRR and RAP suggest this will be short lived
with forecast soundings suggesting the stronger gusts may only make
it to the surface for an hour or so between 12 and 3am. So will hold
off on issuing a new wind advisory at this time.

The upper trough is progged to remain over the area through the day
Saturday with a strong pressure gradient keeping gusty northwest
winds in place. However dry air moving in should preclude any precip
chances. Winds finally calm by Sunday with cool temps as surface
high pressure weakens. The next system is progged to impact at least
north central and northeast KS Tuesday night and Wednesday. The
operational models are in reasonable agreement with a low pressure
system and potential TROWAL on the back side of the low on
Wednesday. The NBM has some 30 to 60 percent chance POPs which seems
reasonable based off the operational models. There is still some
spread from the 00Z ensembles in temps to get to excited about snow
amounts at this time. But operational solutions with 850MB temps
falling well below freezing on the back side, certainly raises the
antenna for some winter hazards on Wednesday.

&&

.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1236 AM CDT Sat Mar 15 2025

A wind shift is currently through all TAF sites as the southwest
winds have shifted to the west remaining gusty. Smoke/dust has
continued to reduce visibilities at KTOP and KFOE so kept
mention of haze, but may improve over the next few hours as the
westerly winds help push that east. Outside of gusty west and
northwesterly winds this forecast period, stratus will build in
on the backside of the system and may reduce CIGs to MVFR
status. Currently keep the terminals VFR with this stratus, but
CIGs will be close to 3kft so could change quickly. Winds should
begin to die down following sunrise Saturday evening.

&&

.FIRE WEATHER...
Issued at 240 PM CDT Thur Mar 13 2025

Fire weather will be a problem for several days after today's red
flag warning. Gusty northwest winds and dry air moving in Saturday
afternoon could create red flag conditions for north central Kansas.
Then warming temperatures and limited moisture for Sunday and Monday
are expected to cause elevated fire danger. Although winds are
forecast to be much weaker than today.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Wolters
AVIATION...Griesemer
FIRE WEATHER...Wolters
Hazardous weather outlook, Mar 14, 8:23 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
823 PM CDT Fri Mar 14 2025

KSZ008>012-020>024-026-034>040-054>056-058-059-160130-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
823 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Elevated fire danger is expected across portions of north central
Kansas Saturday afternoon.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Mar 14, 9:17 PM CDT, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
917 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Non-Tstm Wnd Dmg 1 E Mclouth             39.19N 95.19W
03/14/2025                   Jefferson          KS   Emergency Mngr

            EM sent pictures of a collapsed barn. Time
            estimated. Delayed report.

&&

CP
Local storm report, Mar 14, 9:22 PM CDT, 5 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
922 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Non-Tstm Wnd Gst 1 W Burlington          38.19N 95.76W
03/14/2025  M77 MPH          Coffey             KS   Emergency Mngr

            EM received report from personal weather
            station. Delayed report.

&&

CP
Local storm report, Mar 14, 9:24 PM CDT, 5 hours 35 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Topeka KS
924 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Non-Tstm Wnd Gst 1 W Burlington          38.19N 95.76W
03/14/2025  M77 MPH          Coffey             KS   Emergency Mngr

            EM received report from personal weather
            station. Delayed report.

0520 PM     Non-Tstm Wnd Gst 5 NNE Lawrence          39.02N 95.22W
03/14/2025  M71 MPH          Douglas            KS   ASOS

            ASOS station KLWC Lawrence.

0311 PM     Non-Tstm Wnd Gst 2 E Clay Center         39.38N 97.09W
03/14/2025  M65 MPH          Clay               KS   Mesonet

            Mesonet station EW5822 Clay Center.

0325 PM     Non-Tstm Wnd Gst 1 WSW Berryton          38.93N 95.65W
03/14/2025  M64 MPH          Shawnee            KS   ASOS

            ASOS station KFOE Topeka Forbes.

0424 PM     Non-Tstm Wnd Gst 2 NNW Everest           39.71N 95.44W
03/14/2025  M64 MPH          Brown              KS   Mesonet

            Corrects previous non-tstm wnd gst report
            from 2 NNW Everest. Mesonet station UP828
            2.5 N Everest (UPR).

0320 PM     Non-Tstm Wnd Gst 2 E Clay Center         39.38N 97.09W
03/14/2025  M63 MPH          Clay               KS   Mesonet

            Mesonet station EW5822 Clay Center.

0433 PM     Non-Tstm Wnd Gst 3 ENE Topeka            39.07N 95.63W
03/14/2025  M62 MPH          Shawnee            KS   ASOS

            ASOS station KTOP Topeka.

0455 PM     Non-Tstm Wnd Gst 2 SSE Concordia         39.55N 97.65W
03/14/2025  M62 MPH          Cloud              KS   ASOS

            ASOS station KCNK Concordia.

0352 PM     Non-Tstm Wnd Gst 5 NNE Lawrence          39.02N 95.22W
03/14/2025  M61 MPH          Douglas            KS   ASOS

            ASOS station KLWC Lawrence.

0453 PM     Non-Tstm Wnd Gst 1 WSW Berryton          38.93N 95.65W
03/14/2025  M61 MPH          Shawnee            KS   ASOS

            ASOS station KFOE Topeka Forbes.

0151 PM     Non-Tstm Wnd Gst 5 NNW Olpe              38.33N 96.19W
03/14/2025  M60 MPH          Lyon               KS   ASOS

            KEMP.

0300 PM     Non-Tstm Wnd Gst 2 NE Ogden              39.13N 96.68W
03/14/2025  M60 MPH          Riley              KS   ASOS

            ASOS station KMHK Manhattan.

0330 PM     Non-Tstm Wnd Gst 2 NE Saint Marys        39.21N 96.05W
03/14/2025  M60 MPH          Pottawatomie       KS   Mesonet

            Mesonet station DW0314 Saint Marys.

0335 PM     Non-Tstm Wnd Gst 3 NNE Princeton         38.53N 95.25W
03/14/2025  M60 MPH          Franklin           KS   AWOS

            AWOS station KOWI Ottawa.

0415 PM     Non-Tstm Wnd Gst 3 N New Strawn          38.30N 95.73W
03/14/2025  M60 MPH          Coffey             KS   AWOS

            AWOS station KUKL Burlington.

0253 PM     Non-Tstm Wnd Gst 1 WSW Berryton          38.93N 95.65W
03/14/2025  M59 MPH          Shawnee            KS   ASOS

            ASOS station KFOE Topeka Forbes.

0255 PM     Non-Tstm Wnd Gst 3 NNE Princeton         38.53N 95.25W
03/14/2025  M59 MPH          Franklin           KS   AWOS

            AWOS station KOWI Ottawa.

0315 PM     Non-Tstm Wnd Gst 3 N New Strawn          38.30N 95.73W
03/14/2025  M59 MPH          Coffey             KS   AWOS

            AWOS station KUKL Burlington.

0300 PM     Non-Tstm Wnd Dmg 5 WNW Valley Falls      39.37N 95.54W
03/14/2025                   Jefferson          KS   Emergency Mngr

            EM sent pictures of damage to a building and
            3 power poles snapped from flying debris.
            Delayed report.

0300 PM     Non-Tstm Wnd Dmg 1 E Mclouth             39.19N 95.19W
03/14/2025                   Jefferson          KS   Emergency Mngr

            EM sent pictures of a collapsed barn. Time
            estimated. Delayed report.

0309 PM     Non-Tstm Wnd Dmg Emporia                 38.40N 96.18W
03/14/2025                   Lyon               KS   Law Enforcement

            Several power lines down and outages across
            Emporia and the county.

0422 PM     Non-Tstm Wnd Dmg Burlington              38.19N 95.74W
03/14/2025                   Coffey             KS   Public

            Social media report of roof peeled off the
            back of Burlington auto parts store.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:41 PM CDTFire Weather WatchTOPAnderson, Brown, Coffey, Dickinson, Douglas, Franklin and 10 more24 hr

Nearby

Red Flag Warnings in Kansas, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.